Busca avançada
Ano de início
Entree


Gelfand-Tsetlin representations of finite W-algebras

Texto completo
Autor(es):
Futorny, Vyacheslav ; Ramirez, Luis Enrique ; Zhang, Jian
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: Journal of Pure and Applied Algebra; v. 224, n. 5, p. 26-pg., 2020-05-01.
Resumo

We construct explicitly a large family of new simple modules for an arbitrary finite W-algebra of type A. A basis of these modules is given by the Gelfand-Tsetlin tableaux whose entries satisfy certain sets of relations. Characterization and an effective method of constructing such admissible relations are given. In particular we describe a family of simple infinite dimensional highest weight relation modules. We also prove a sufficient condition for the simplicity of tensor product of two highest weight relation modules and establish the simplicity of the tensor product any number of relation modules with generic highest weights. This extends the results of Molev to infinite dimensional highest weight modules. (C) 2019 Elsevier B.V. All rights reserved. (AU)

Processo FAPESP: 14/09310-5 - Estruturas algébricas e suas representações
Beneficiário:Vyacheslav Futorny
Modalidade de apoio: Auxílio à Pesquisa - Temático
Processo FAPESP: 18/17955-7 - Realização por tabelas de módulos cuspidais para Álgebras de Lie Simples
Beneficiário:Luis Enrique Ramírez
Modalidade de apoio: Auxílio à Pesquisa - Regular
Processo FAPESP: 15/05927-0 - Determinantes quânticas e categorificação de grupos quânticos
Beneficiário:Jian Zhang
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado